Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 18, 2012, 1:46 PM EDT for Palm Beach County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2012, 1:46 PM EDT (17:46 UTC)
- Expired
- May 18, 2012, 2:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 99 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 2:14 PM EDT | HAIL 1 | Lighthouse Point, FL | SPOTTER REPORTED QUARTER SIZED HAIL TO ALMOST HALF DOLLAR SIZE, WITH 35-45 MPH WIND GUSTS. |
| May 18, 2:14 PM EDT | HAIL 1.25 | Lighthouse Point, FL | SPOTTER REPORTED QUARTER SIZED HAIL TO ALMOST HALF DOLLAR SIZE, WITH 35-45 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
027
WWUS82 KMFL 181746
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
146 PM EDT FRI MAY 18 2012
FLZ067-068-072-168-172-181815-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
146 PM EDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 215 PM EDT
* AT 143 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOCA RATON...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
DEERFIELD BEACH...
BOCA RATON...
DELRAY BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2655 8004 2647 8005 2643 8005 2640 8006
2637 8006 2627 8008 2625 8017 2658 8034
2658 8003 2655 8003
TIME...MOT...LOC 1746Z 252DEG 11KT 2635 8012
$$
GREGORIAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 18, 1:36 PM EDT, 10 minutes earlier.
Area forecast discussion, May 18, 1:36 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 136 PM EDT FRI MAY 18 2012 .AVIATION...WINDS WILL REMAIN SOUTHEASTERLY DIRECTION ALONG THE EAST COAST TAF SITES AT 5 TO 10 KNOTS. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON THROUGH 00Z. FOR THIS REASON KEPT VCTS BETWEEN THROUGH THAT TIME. APF WILL SEE VCSH THROUGH 00Z SATURDAY. && .PREV DISCUSSION... /ISSUED 1045 AM EDT FRI MAY 18 2012/ UPDATE...UPDATED THE FORECAST TO INCREASE POPS OVER THE ERN HALF AND LOWER THEM SLIGHTLY OVER THE WEST COAST. ALSO TO MENTION THE POSSIBILITY OF A FEW STRONG OR EVEN ISOLATED SEVERE STORMS THIS AFTERNOON. RELATIVELY COLD TEMPS AT MID/UPPER LEVEL (-11C), STRONG WINDS ALOFT AND DRY MID LAYER COULD LEAD TO THE FORMATION OF LARGE HAIL AND STRONG DOWNBURSTS THIS AFTERNOON...ESPECIALLY ACROSS INTERIOR AND EASTERN PORTIONS OF SOUTH FLORIDA. PREV DISCUSSION... /ISSUED 318 AM EDT FRI MAY 18 2012/ SHORT TERM...(TODAY-SUNDAY) RECENTLY ANIMATED WATER VAPOR LOOP SHOWED THE UPPER TROUGH AXIS EXTENDING SOUTH FROM THE CAROLINAS TO THE FLORIDA PENINSULA WITH PLENTY OF MID/UPPER DRY AIR SPREADING SOUTH AND EAST ACROSS CENTRAL FLORIDA AND THE NORTHERN SECTIONS OF OUR LOCAL AREA (AROUND THE LAKE REGION). FARTHER SOUTH ACROSS THE SOUTHERN EXTENT OF THE PENINSULA AND THE KEYS...PLENTY OF MID/UPPER MOISTURE CONTINUES TO SPREAD NORTHEAST OUT AHEAD OF THE UPPER TROUGH ACROSS THE BAHAMAS AND THE WESTERN ATLANTIC. AT THE SURFACE...A VERY WEAK PRESSURE GRADIENT REMAINS IN PLACE ACROSS THE LOCAL AREA WITH A WEAK TROUGH OR STATIONARY BOUNDARY TO THE NORTH AND A RIDGE AXIS EAST OF THE AREA. AS A RESULT...EXPECT THE LIGHT SOUTHWEST FLOW TO PERSIST TODAY WITH THE BEST RAINFALL CHANCES REMAINING OVER THE SOUTHERN HALF OF THE AREA WHERE THE BEST SOURCE OF DEEP LAYER MOISTURE IS AND ALONG THE EAST COAST/ATLANTIC WATERS. ELSEWHERE...THE PREVIOUSLY DISCUSSED DRIER AIR SHOULD LIMIT THE RAINFALL CHANCES TODAY...MAINLY OVER THE NORTHWEST SECTION OF THE AREA. THE HPC GUIDANCE INDICATES 24 HR RAINFALL ACCUMULATIONS REACHING THE 1/2 - 3/4 INCH RANGE ALONG THE EAST COAST...WHICH COVERS TODAY AND TONIGHT. AS TYPICALLY OBSERVED...LOCALLY HIGHER AMOUNTS WILL REMAIN POSSIBLE WHERE ANY HEAVY SHOWERS BECOME CONCENTRATED. OVER THE WEEKEND...THE MODELS REMAIN IN DECENT AGREEMENT AND CONTINUE TO INDICATE THE DRIER MID/UPPER AIR IN PLACE ACROSS THE LOCAL AREA AND THE BEST SOURCE OF DEEP LAYER MOISTURE REMAINING WELL OFF TO THE EAST AND SOUTHEAST OF THE AREA. THE LOW-LEVEL FLOW IS FORECAST TO SHIFT TO THE EAST AND SOUTHEAST WITH THE WESTERLY MID/UPPER FLOW CONTINUING. AS A RESULT...WILL CONTINUE TO INDICATE THE BEST RAINFALL CHANCES THROUGH THE AFTERNOON/EVENING PERIODS ALONG THE EAST COAST AREAS MAINLY ASSOCIATED WITH THE SEA BREEZE. LONG TERM...(SUNDAY NIGHT-THURSDAY) THE GFS/GFS ENSEMBLE MEAN/ECMWF GENERALLY ALL MAINTAIN THE MID/UPPER TROUGH OVER THE SOUTHEAST REGION WITH DRY MID/UPPER WESTERLY FLOW CONTINUING ACROSS THE FL PENINSULA. AT THE SURFACE...A WEAK RIDGE AXIS BEGINS TO BUILD BACK ACROSS THE REGION WITH LIGHT TO MODERATE EAST AND SOUTHEAST FLOW. AS A RESULT...WILL EXPECT MORE OF SEASONAL PATTERN WITH 20-30 PERCENT RAINFALL CHANCES EACH DAY ASSOCIATED WITH THE AFTERNOON SEA BREEZE. TEMPERATURES WILL REMAIN AROUND NORMAL THROUGH THIS TIME WITH HIGHS IN THE UPPER 80S AND LOWS IN THE LOWER 70S. MARINE... A WEAK PRESSURE GRADIENT WILL RESULT IN LIGHT WINDS AND LOW SEAS CONTINUING THROUGH MUCH OF THE WEEKEND. WINDS WILL SHIFT TO THE EAST AND SOUTHEAST BY THE END OF THE WEEKEND AND INTO THE UPCOMING WEEK AND SLIGHTLY INCREASE INTO THE LIGHT TO MODERATE RANGE. THE BEST CHANCE FOR SHOWERS AND STORMS WILL REMAIN OVER THE ATLANTIC WATERS THROUGH THE WEEKEND. FIRE WEATHER... PLENTY OF MOISTURE WILL PRECLUDE ANY RED FLAG POTENTIAL THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 86 73 85 / 30 40 30 30 FORT LAUDERDALE 74 85 74 86 / 40 40 30 30 MIAMI 73 87 73 86 / 40 50 30 30 NAPLES 72 87 71 90 / 30 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...47/RGH AVIATION/RADAR...17/ERA
Hazardous weather outlook, May 18, 10:21 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1021 AM EDT FRI MAY 18 2012 AMZ610-630-FLZ063-066>075-168-172>174-190530- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 1021 AM EDT FRI MAY 18 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING INTERIOR/EAST COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING, WITH THE FOCUS BEING ACROSS THE INTERIOR AND EAST COAST METROPOLITAN AREAS. GIVEN SUNSHINE, MORE INSTABILITY ASSOCIATED WITH BETTER SURFACE HEATING AND COLDER AIR ALOFT TODAY, A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE CAPABLE OF PRODUCING FREQUENT LIGHTNING, STRONG WIND GUSTS, LARGE HAIL AND HEAVY RAINS. ALSO, A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC COAST. WIND: WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS OVER THE INTERIOR AND EAST COAST. HAIL: LARGE HAIL TO AROUND QUARTER SIZE WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS OVER THE INTERIOR AND EAST COAST. TORNADOES: A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC COAST LATE THIS AFTERNOON INTO EARLY THIS EVENING. FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, POSSIBLY RESULTING IN ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED LOCALES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY WITH LIGHTNING AND LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, May 18, 1:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
116 PM EDT FRI MAY 18 2012
FLZ067-068-071-072-168-172-181745-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
116 PM EDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 145 PM EDT
* AT 114 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MISSION BAY...AND MOVING EAST AT 20 MPH.
* THE STORM WILL AFFECT...
MISSION BAY...
WHISPER WALK...
DEERFIELD BEACH...
BOCA RATON...
DELRAY BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2655 8004 2647 8005 2643 8005 2640 8006
2637 8006 2630 8007 2625 8037 2638 8051
2657 8003 2655 8003
TIME...MOT...LOC 1716Z 248DEG 18KT 2638 8022
GREGORIASpecial weather statement, May 18, 1:26 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
126 PM EDT FRI MAY 18 2012
FLZ073-074-173-181815-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
126 PM EDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 215 PM EDT
* AT 124 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR INTERSECTION KROME AND KENDALL DRIVE...AND
MOVING EAST AT 20 MPH.
* THE STORM WILL AFFECT...
INTERSECTION KROME AND KENDALL DRIVE...
THE HAMMOCKS...
WEST KENDALL...
KENDALL...
SOUTH MIAMI...
UNIVERSITY OF MIAMI...
AND SURROUNDING COMMUNITIES.
OCCASIONAL LIGHTNING...GUSTY WINDS FROM TO 45 MPH...SMALL
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2564 8026 2560 8054 2568 8057 2579 8030
2565 8026
TIME...MOT...LOC 1726Z 251DEG 16KT 2565 8049
MJBSpecial weather statement, May 18, 1:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
146 PM EDT FRI MAY 18 2012
FLZ067-068-072-168-172-181815-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
146 PM EDT FRI MAY 18 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 215 PM EDT
* AT 143 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOCA RATON...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
DEERFIELD BEACH...
BOCA RATON...
DELRAY BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2655 8004 2647 8005 2643 8005 2640 8006
2637 8006 2627 8008 2625 8017 2658 8034
2658 8003 2655 8003
TIME...MOT...LOC 1746Z 252DEG 11KT 2635 8012
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| May 17, 8:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 17, 9:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 17, 9:20 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 76 min |
| May 17, 9:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 18, 1:16 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| May 18, 1:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 18, 1:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 18, 1:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 18, 1:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| May 18, 1:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| May 18, 2:07 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 23 min |
| May 18, 2:08 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 37 min |
| May 18, 2:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 12 min |
| May 18, 2:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| May 18, 2:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 26 min |
| May 18, 2:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 18, 2:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 18, 2:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| May 18, 2:53 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 18, 3:23 PM EDT | Areal Flood Advisory | MFL | Broward | 112 min |
| May 18, 3:28 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 18, 3:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| May 18, 3:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| May 18, 3:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 18, 3:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 18 min |
| May 18, 4:05 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 18, 4:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| May 18, 4:14 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 46 min |
| May 18, 4:18 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| May 18, 4:39 PM EDT | Special Marine Warning | MFL | 81 min | |
| May 18, 5:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 18, 5:09 PM EDT | Special Marine Warning | MFL | 81 min | |
| May 18, 5:32 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| May 18, 5:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| May 18, 6:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 18, 6:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.